MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 14sep2018.The 7 x 20 x 130 innova was returned with no known complaint.However, device analysis found the device was stuck on the guidewire.Device eval by manufacturer: returned product consisted of an innova self-expanding stent delivery system (sds).The outer sheath, middle shaft, and the remainder of the device were checked for damage.The device showed that a guidewire was stuck in the device.The mid-shaft was kinked 23cm from the distal side of the markerband.There was a kink and buckling at the nosecone.There was buckling 2cm from the nosecone.There was a kink on the inner liner located at 10cm from the tip.There was no stent in the device when returned.The guidewire sticking is consistent with the buckling damage constricting down on the wire and inhibiting it from exiting the catheter shaft.Inspection of the remainder of the device, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7935103
Report Number2134265-2018-61600
Device Sequence Number1585839
Product Code NIP
UDI-Device Identifier08714729874072
UDI-Public08714729874072
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0021145026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/04/2018
Patient Sequence Number1